Wednesday, August 19, 2009

Mean and HOT!

Today is cycle day 8 and I took my last dose of Clomid. YEAH!


So far, the two side effects that I have felt the most are mood swings and hot flashes!! The mood swings aren't so bad...I needed to be a little more firm, direct, and forward---to be honest, I think I have been just MEAN :) On the other hand, the hot flashes are OUT OF CONTROL!!! Out of no where I am sweating like a plump pig in a sauna and it seems that there is nothing I can do to cool off. I have been waking up in the middle of the night with my hair soaking wet! Needless to say, I've changed our sheets three times in the last 6 days.


The next step in our journey will be our cycle day 12 ultrasound appointment on Sunday. We are so anxious to see how many follicles I have growing inside of me.


We're continuing to pray that our dream will soon come true!


"Blessed is she who has believed that what the Lord has said to her will be accomplished."~ Luke 1:45

7 comments:

Lisa said...

Sorry about the hot flashes! I will keep you in my prayers this weekend!

Lisa :)

Amanda Mae said...

Can't wait to hear!!! I'm sorry about the side effects, but I'm sure you feel it is all worth it! I tell my husband all the time that I would be sick with morning sickness morning, noon and night if it meant I was pregnant and bringing a child into our lives :) I continue to pray that you will be blessed with a child soon!!

Heather said...

GIRL--I remember that so well. Clomid turned me into satan himself!!! And the hot flashes and the SWEATING....Lord, have mercy....the SWEATING.
Praying for you!

WaitingandHoping said...

Exciting news! Praying for you!

rae said...

I so feel your pain with the clomid!! Those were the two side affects I had also. (My poor husband!!) I'm praying that everything works out for you and your husband.

Stuart and Sarah Creamer said...

Love you and praying for you as always!

Jenna said...

Praying right along with you!! I know what you mean about clomid. It made me crazy!